Journal of Accounting Science

ISSN 2548-3501 (online)

Journal of Accounting Science is a peer-reviewed (double blind review) journal published by Universitas Muhammadiyah Sidoarjo two times a year in January and July. The goal of this journal is to facilitate scholars, researchers, and teachers for publishing the original research articles or review articles. The articles basically contain any topics concerning with financial accounting, management accounting, tax accounting, islamic accounting and auditing. JAS is available in online version. Language used in this journal is Bahasa Indonesia or English.

The journal registered in the CrossRef with Digital Object Identifier (DOI) prefix 10.21070

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 2, No 1 (2018): Journal of Accounting Science

Table of Contents

Articles

Hadiah Fitriyah
PDF
1-16
Joice Machmud, Lukfiah Irwan Radjak
PDF
17-32
Ricky Angga Ariska
PDF
33-42
Umar Sako, Felmi D Lantowa
PDF
43-54
Wiwit Hariyanto
PDF
55-66
Wulan Kurniasari, Adi Wiratno, Muhammad Yusuf
PDF
67-90